# SDR IPXA2014082984089

- Difficulty date: August 24, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 29680
- Part serial: 53
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITH AVIONICS AIR FLOW OFF, CREW REPORTED SMOKE IN THE COCKPIT.  EMERGENCY DECLARED. DIVERTED.  FOUND NR 1 AV RACK FAN AT FAULT IAW AMM 21-26-03-00.  R & R NR 1 AND NR 2 AV RACK FAN IAW AMM21-26-02-201.  TEST EDIAW AMM 21-26-02-201, TASK 700-801.  BOTH 1 AND 2 AV RACK FAN, OPS NORMAL.
